Theoretical and Mathematical Physics

, Volume 194, Issue 3, pp 471–490 | Cite as

An Approach to Modeling Artificial Gene Networks

  • S. D. Glyzin
  • A. Yu. Kolesov
  • N. Kh. Rozov


We propose a new mathematical model of a repressilator, i.e., the simplest gene ring network consisting of three elements. The studied model is a three-dimensional system of ordinary differential equations depending on a single parameter. We study the existence and stability problems for relaxation periodic motion in this system.


repressilator gene network relaxation cycle asymptotic behavior stability 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. B. Elowitz and S. Leibler, “A synthetic oscillatory network of transcriptional regulators,” Nature, 403, 335–338 (2000).ADSCrossRefGoogle Scholar
  2. 2.
    A. N. Tikhonov, “Systems of differential equations containing small parameters in the derivatives,” Mat. Sb., n.s., 31(73), 575–586 (1952).MathSciNetGoogle Scholar
  3. 3.
    E. P. Volokitin, “On limit cycles in the simplest model of a hypothetical gene network [in Russian],” Sib. Zh. Ind. Mat., 7, No. 3, 57–65 (2004).zbMATHGoogle Scholar
  4. 4.
    O. Bu¸se, A. Kuznetsov, and R. A. Pérez, “Existence of limit cycles in the repressilator equations,” Internat. J. Bifurcation Chaos, 19, 4097–4106 (2009).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    O. Bu¸se, R. Pérez, and A. Kuznetsov, “Dynamical properties of the repressilator model,” Phys. Rev. E, 81, 066206 (2010).ADSMathSciNetCrossRefGoogle Scholar
  6. 6.
    V. A. Likhoshvai, Yu. G. Matushkin, and S. I. Fadeev, “Problems in the theory of the functioning of genetic networks [in Russian],” Sib. Zh. Ind. Mat., 6, No. 2, 64–80 (2003).Google Scholar
  7. 7.
    G. V. Demidenko, N. A. Kolchanov, V. A. Likhoshvai, Yu. G. Matushkin, and S. I. Fadeev, “Mathematical modeling of regular contours of gene networks,” Comput. Math. Math. Phys., 44, 2166–2183 (2004).MathSciNetzbMATHGoogle Scholar
  8. 8.
    S. I. Fadeev and V. A. Likhoshvai, “On hypothetical gene networks [in Russian],” Sib. Zh. Ind. Mat., 6, No. 3, 134–153 (2003).Google Scholar
  9. 9.
    A. Yu. Kolesov and Yu. S. Kolesov, “Relaxational oscillations in mathematical models of ecology,” Proc. Steklov Math. Inst., 199, 1–126 (1995).zbMATHGoogle Scholar
  10. 10.
    A. B. Vasil’eva and V. F. Butuzov, Asymptotic Expansions of the Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).zbMATHGoogle Scholar
  11. 11.
    E. F. Mishchenko, V. A. Sadovnichii, A. Yu. Kolesov, and N. Kh. Rozov, Multifaceted Chaos [in Russian], Fizmatlit, Moscow (2012).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Demidov Yaroslavl State UniversityYaroslavlRussia
  2. 2.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations